May 26, 2022

My wife has just started getting innohep injections for blood thinning. My wife Michelle has recently had some lumps pop up on her legs. Of course anytime you have lumps show up it has to make you nervous so Michelle went to the doctor and found out that she has some kind of blood clots. A bit of history here, a couple of years ago Michelle had a varicose vein surgery on her legs that was supposed to get rid of this problem that she has had since her early teen years, the surgery did work!!!

Back to the innohep. Innohep as you may or may note know is hapearin based. Heparin itself as well as innohep are designed to be anticoagulants, that is drugs that stop your blood from clotting and because of this innohep and heparin get rid of existing blood clots.

Our family doctor checked my wife’s lumps and told her that she would have to take 1800 IU innohep shots and some aspirin 325 mg each day, the shots are only for a week. The aspirin is making her a little light headed which is worse than the shots are. One crappy side effect of the innohep is that the place where I give her a shot bruises up very badly but that should go away in a few days.

I have been the one that has to give Michelle the shots in the fatty portion of the lower stomach. The first night was really bad, Michelle was nervous, I was nervous, the needle was sitting in my for 25 minutes. Finally I gave Michelle the first shot and it did not hurt her at all. Ever since the first day of the ten day treatment there have been no problems giving the innohep shots and Michelle is getting lots of giant bruises on her stomach but no pain from the shots at all.

All in all the innohep experience has not been bad at all the last few days after that first tough shot. I am editing this post after her ten days obviously and can say now that there are no side effects from the innohep and her lumps have gone down.

Leave a Reply

Your email address will not be published.